# SDR ASAA2024040149387

- Difficulty date: April 1, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 58,449 hours, 17,555 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550515
- Condition: Damaged
- Location: Bs 967 Lbl 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF AFT CABIN FLOOR PANEL, FOUND DAMAGE FASTENER HOLE ON FLOOR BEAM STA.967. GROUNDED - YES. DOUBLE DRILLED HOLE OUT OF LIMITS IAW B737-800 SRM 51-40-05 AND B737-800 SRM 53-70-51-1A-1. CUT OUT DAMAGE IAW B737-800 SRM 53-00-51-2R-1 STA 967 LBL 18. FABBED REPAIR ANGLES AND FILLER IAW B737-800 SRM 53-00-51-2R-1. ALODINED IAW B737-800 SRM 51-20-01. PRIMED IAW BOEING SOPM 20-41-02. INSTALLED REPAIR ANGLES AND FILLER IAW B737-800 SRM 53-00-51-2R-1.
